Table of Contents Author Guidelines Submit a Manuscript
Applied Computational Intelligence and Soft Computing
Volume 2010, Article ID 907298, 7 pages
http://dx.doi.org/10.1155/2010/907298
Research Article

Consistency Degrees of Theories in Łukasiewicz Fuzzy and -Valued Propositional Logic Systems

Department of Mathematics, Quanzhou Normal University, Quanzhou, Fujian 362000, China

Received 7 October 2009; Revised 28 January 2010; Accepted 31 May 2010

Academic Editor: Etienne Kerre

Copyright © 2010 Jiancheng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiancheng Zhang, “Consistency Degrees of Theories in Łukasiewicz Fuzzy and -Valued Propositional Logic Systems,” Applied Computational Intelligence and Soft Computing, vol. 2010, Article ID 907298, 7 pages, 2010. https://doi.org/10.1155/2010/907298.